Download from app store
We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Available until 4/1/2024

Welcome to PracticeUpdate! We hope you are enjoying access to a selection of our top-read and most recent articles. Please register today for a free account and gain full access to all of our expert-selected content.

Already Have An Account? Log in Now

story of the week

Journal Scan / Research · January 31, 2024

Association Between Gabapentinoid Use and the Risk of Severe Exacerbation in Patients With COPD

Annals of Internal Medicine

 

TAKE-HOME MESSAGE

abstract

This abstract is available on the publisher's site.

Access this abstract now  

Additional Info

Disclosure statements are available on the authors' profiles:

Annals of Internal Medicine
Gabapentinoids and Risk for Severe Exacerbation in Chronic Obstructive Pulmonary Disease : A Population-Based Cohort Study
Ann. Intern. Med 2024 Jan 16;[EPub Ahead of Print], AA Rahman, S Dell'Aniello, EEM Moodie, M Durand, J Coulombe, JF Boivin, S Suissa, P Ernst, C Renoux

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading